Revista Matemática Iberoamericana


Full-Text PDF (1085 KB) | Metadata | Table of Contents | RMI summary
Volume 1, Issue 4, 1985, pp. 57–77
DOI: 10.4171/RMI/18

Published online: 1985-12-31

Oscillations of Anharmonic Fourier Series and the Wave Equation

Alain Haraux[1] and V. Komornic[2]

(1) Université Pierre et Marie Curie, Paris, France
(2) Eötvös Loránd University, Budapest, Hungary

No abstract available for this article.

No keywords available for this article.

Haraux Alain, Komornic V.: Oscillations of Anharmonic Fourier Series and the Wave Equation. Rev. Mat. Iberoam. 1 (1985), 57-77. doi: 10.4171/RMI/18